Thunderstorm Wind, Clay
- When
- September 1, 4:05 PM EST
- Where
- Clay County, Keystone Hgts
- Property damage
- $500
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.783, -82.033
Large trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Sep 1, 1:25 PM EST, 2 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EDT SAT SEP 01 2001 LOCAL RADARS ARE QUITE ACTIVE SHOWING STORMS SPREADING INLAND FROM THE GULF COAST SEA BREEZE AND MOVING INTO OUR WESTERN ZONES. OTHER SHOWERS ARE DEVELOPING ACROSS OUR INLAND GA ZONES IN RESPONSE TO AN AREA OF VORTICITY AND WEAK SURFACE TROUGH. MODEL PWS ARE ABOVE 2 INCHES THROUGH MONDAY FOR MOST OF THE AREA. CONSIDERABLE CLOUDINESS AND AN EARLY START TO CONVECTION SHOULD PREVENT STRONG STORMS.THE STEERING FLOW WILL BECOME MORE WESTERLY AS THE AFTERNOON PROGRESSES...GUIDING STORMS TO THE COAST. A WEAK ECSB WILL REMAIN NEAR THE COAST AND ASSIST MORE FLARE-UPS WHEN CURRENT ACTIVITY COLLIDES. SCATTERED POPS THIS EVENING WITH THE EAST COAST HAVING HIGHEST POPS. MESOETA INDICATES MORE VORTICITY MOVING ACROSS SE GEORGIA AFTER MIDNIGHT THROUGH SUNDAY WHEN ALL MODELS BRING A BACKDOOR FRONT TO JUST NORTH OF THE CWA. WILL GO WITH LIKELY POPS EXCEPT 50% FOR SOUTHERNMOST ZONES...THEN SCATTERED FOR SUNDAY NIGHT. A SFC LOW IS EXPECTED TO MOVE FROM TX TO TN BY MONDAY. THE BACKDOOR FRONT THEN LIFTS NE AND WASHES OUT. MOISTURE AND INSTABILITY WILL BE ENOUGH TO KEEP GOOD CHANCE POPS FOR MON AND 20-30% MON NIGHT. EXTENDED...A COLD FRONT IS EXPECTED TO MAKE IT INTO THE CWA NEXT WEEKEND. HOWEVER NO CHANGES ARE NECESSARY FOR THIS PKG. MARINE...NO HIGHLIGHTS. SW TO W FLOW THROUGH THE PERIOD BECOMING ONSHORE MONDAY AFTERNOON. PRELIM AMG 72/89/72/89 4645 SSI 74/88/74/87 4645 JAX 72/91/73/90 4646 GNV 71/90/72/90 3535 28 .JAX... .GA...NONE. .FL...NONE. TRABERT/ZIBURA
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-011900- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1200 PM EDT SAT SEP 1 2001 ...SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED LATE THIS AFTERNOON AND EVENING... A WEAKENING COLD FRONT ACROSS THE SOUTHEASTERN UNITED STATES WILL DRIFT SOUTHWARD TOWARD GEORGIA TODAY...AND INCREASE THE WESTERLY FLOW ACROSS THE REGION. HIGH LEVELS OF MOISTURE IN THE ATMOSPHERE WILL ALLOW SHOWERS AND THUNDERSTORMS TO DEVELOP OVER INLAND AREAS...MOST NUMEROUS SOUTH OF INTERSTATE 10. THE STORMS WILL THEN SPREAD TO THE COASTAL AREAS BY EVENING. STORM MOTION WILL GENERALLY BE TO THE EAST AT 10 TO 20 MPH. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. THE STORMS WILL ALSO CONTAIN STRONG GUSTY WINDS AND TORRENTIAL DOWNPOURS. ALTHOUGH A FEW THUNDERSTORMS MAY BE STRONG...SEVERE WEATHER IS NOT EXPECTED TODAY AND SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ZIBURA
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-011900- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1200 PM EDT SAT SEP 1 2001 ...SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED LATE THIS AFTERNOON AND EVENING... A WEAKENING COLD FRONT ACROSS THE SOUTHEASTERN UNITED STATES WILL DRIFT SOUTHWARD TOWARD GEORGIA TODAY...AND INCREASE THE WESTERLY FLOW ACROSS THE REGION. HIGH LEVELS OF MOISTURE IN THE ATMOSPHERE WILL ALLOW SHOWERS AND THUNDERSTORMS TO DEVELOP OVER INLAND AREAS...MOST NUMEROUS SOUTH OF INTERSTATE 10. THE STORMS WILL THEN SPREAD TO THE COASTAL AREAS BY EVENING. STORM MOTION WILL GENERALLY BE TO THE EAST AT 10 TO 20 MPH. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. THE STORMS WILL ALSO CONTAIN STRONG GUSTY WINDS AND TORRENTIAL DOWNPOURS. ALTHOUGH A FEW THUNDERSTORMS MAY BE STRONG...SEVERE WEATHER IS NOT EXPECTED TODAY AND SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ZIBURA
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Large trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, September 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5264066.